Finite-time stabilisation for discrete-time T–S fuzzy model system with channel fading and two types of parametric uncertainty
Chen Zheng,
Jinde Cao,
Manfeng Hu and
Xiaozheng Fan
International Journal of Systems Science, 2017, vol. 48, issue 1, 34-42
Abstract:
In this paper, the problem of finite-time stabilisation is firstly studied for the Takagi–Sugeno (T–S) fuzzy model system with channel fading and parameter uncertainty. Two theorems are given for the cases with different types of uncertainty. The sufficient conditions in the form of the linear matrix inequalities are derived such that the stabilisation of the closed-loop system is guaranteed. At last, some illustrative examples are employed to demonstrate the efficiency of the results.
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2016.1146972 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:48:y:2017:i:1:p:34-42
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20
DOI: 10.1080/00207721.2016.1146972
Access Statistics for this article
International Journal of Systems Science is currently edited by Visakan Kadirkamanathan
More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().